# SDR 01FDEA00046

- Difficulty date: January 26, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ODOR OF ELECTRICAL OR BURNT MATCH NOTED IN COCKPIT.  NO CIRCUIT BREAKERS POPPED AND NO EQUIPMENT FAILURE NOTED.  INSP CARGO AND HAZARDOUS CONTAINER NO ODOR NOTED.  INSP WIRES AND E&E COMP FOR ODOR NONE NOTED PER MM 20-30-000-6.
